MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW,FIXATION,BONE
Model Number 02.211.020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Muscular Rigidity (1968); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Reporter is an attorney.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a right radial head revision reconstruction, removal of hardware of the olecranon as well as the radial head, lysis of adhesion and debridement and was implanted with a non-synthes device due to a right elbow radial head replacement failure, symptomatic hardware with stiffness and increasing pain.On (b)(6) 2015, the patient has presented discomfort with pain over the right elbow which radiates to the right elbow.The patient fell down on her elbow and sustained a fracture dislocation.She also had nerve symptoms mostly in the ulnar distribution.On (b)(6) 2015, the patient underwent a right olecranon open reduction internal fixation, radial head resection with radial head replacement and open reduction of radial head and was implanted with depuy synthes 20mm diameter head and a 4 hole long right olecranon plate.The patient was diagnosed with right elbow fracture-dislocation, radial head olecranon comminuted fracture and ulnar neurapraxia.On (b)(6) 2016, ct right upper extremity shows plate and screw fixation of the proximal ulna.Comminuted intra-articular fracture now with bridging callus formation.Bridging callus formation is now seen across nondisplaced coronoid process fracture.On (b)(6) 2016, ct shows atrophic nonunion of proximal ulna fracture.On (b)(6) 2017, ct of the upper right extremity shows stable mild loosening of the radial head prosthesis and stable heterotopic ossification of posterior lateral to the radial head prosthesis.Radial head prosthesis with 2 mm zone of lucency surrounding the stem unchanged and suspicious for loosening.On (b)(6) 2019, the patient was diagnosed with a closed fracture of the right olecranon process with nonunion.Also has persistent neck pain and stiffness.The patient presents with complaints of gradual onset.On (b)(6) 2020, ct reveals posterior dislocation of the radial head prosthesis and osteoarthritis.On (b)(6) 2020, the patient underwent a right ulnar nerve decompression, left elbow lysis of adhesion, right elbow removal of hardware of radial head.This report is for one (1) 2.7mm va lckng screw slf-tpng with t8 stardrive recess 20mm.This is report 2 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: additional event description updated.H3, h6: the investigation could not be completed and no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional event description.Legal and medical records received.On or about (b)(6) 2019, patient experienced displacement, pain, stiffness of right elbow, displaced fracture right, removal of radius head implant, removal of hardware of the olecranon as well as the radial head, lysis of adhesion and debridement.Patient presents due to continued stiffness of the right elbow and worsening right elbow pain.Feels like occupational therapy was vigorous and cause elbow pain to occur after surgery which never resolved.Prior to that session she reports she had wrist pain and numbness which then radiated into the elbow.Ct scan of right elbow was done for review.Reports occasional numbness in the finger.Also has persistent neck pain and stiffness.The patient presents with complaints of gradual onset.This complaint involves (1) device related product complaint: (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11251798
Report Number2939274-2021-00558
Device Sequence Number14447396
Product Code HWC
UDI-Device Identifier10886982053619
UDI-Public10886982053619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.020
Device Catalogue Number02.211.020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date03/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE; 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE; 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE; 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/RT/116MM; RAD STEM UNCEM STRAIG SIZ 7 L26 TAN; UNK - RADIAL HEAD PROSTHESIS: RADIAL STEM; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100